# SDR REX2009F00027

- Difficulty date: January 30, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N8733G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7733
- Engine: Ge CF343B1
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Part time: 14,957 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT, RECEIVED SMOKE TOILET MESSAGE WITH SMOKE IN CABIN.  QRH FOLLOWED WITH RETURN TO DEPARTURE AIRPORT WITH UNEVENTFUL LANDING.  MX PERFORMED ENGINE RUNS AND CONFIRMED SMOKE, FOUND TO BE RESIDUAL DEICE FLUID IN PACKS, HIGH POWER RUNS PERFORMED AND SMOKE DISAPPEARED.  (K)
